# SDR IPXA2023050693137

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,996 hours, 16,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALT 1 DOOR W/ NOT OPEN W/ GND PWR @ SDF POSTFLT R1 IS NORMAL. ITEM PLACARD ON DI M808083 PER MEL 52-10-3-1-2-1 PLACARD INSTALLED NO DMPR&R RELAY R2-5324 PER SOPM 20-11-04 & WDM 52-1101 PG. 6 OPS CHECK NORMAL THIS CEALRS M808083 PLACARD REMOVED
